Tohoku Mathematical Journal

Invariant subsets of the limit set for a Fuchsian group

Shunsuke Morosawa

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 42, Number 3 (1990), 429-437.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178227620

Mathematical Reviews number (MathSciNet)
MR1066671

Zentralblatt MATH identifier
0724.30035

Digital Object Identifier
doi:10.2748/tmj/1178227620

Subjects
Primary: 30F35: Fuchsian groups and automorphic functions [See also 11Fxx, 20H10, 22E40, 32Gxx, 32Nxx]

Citation

Morosawa, Shunsuke. Invariant subsets of the limit set for a Fuchsian group. Tohoku Mathematical Journal 42 (1990), no. 3, 429--437. doi:10.2748/tmj/1178227620. http://projecteuclid.org/euclid.tmj/1178227620.


Export citation

References

  • [1] A. F. BEARDON, Theexponent of convergence of Poincare series, Proc. London Math. Soc.18 (1968), 461^83.
  • [2] A. F. BEARDON AND B. MASKIT, Limitpoints of Kleinian groups andfinitesided fundamental polyhedra, Acta Math. 132 (1979), 1-12.
  • [3] C. CONSTANTINESCU AND A. CORNEA, Uber den idealen Rand und einige seiner Anwendungen bei de Klassifikation der Riemannschen Flachen, Nagoya Math. J. 13 (1958), 169-233.
  • [4] S. MOROSAWA, Limit points for infinitely generated Fuchsian groups, Math. Proc. Camb. Phil. Soc 104 (1988), 539-545.
  • [5] P. J. NICHOLLS, Transitive horocycles for Fuchsian groups, Duke Math. J. 42 (1975), 307-312
  • [6] P. J. NICHOLLS, Garnett points for Fuchsian groups, Bull. London Math. Soc. 12(1980), 216-218
  • [7] S. J. PATTERSON, Spectral theoryand Fuchsian groups, Math. Proc. Camb. Phil. Soc. 81 (1977), 59-75
  • [8] CH. POMMERENKE, On the Green's function of Fuchsian groups, Ann. Acad. Scient. Fenn. Ser A Math. 2 (1976), 409^27.
  • [9] D. SULLIVAN, On the ergodic theory at infinity of an arbitrary discrete group of hyperbolic motions, in Riemann Surfaces and Related Topics: Proceedings of the 1976 Stony Brook Conference, (I. Kra and B. Maskit, eds.), Princeton Univ. Press, 1981, 465-496.